Algebraic K-Theory of generalized free products, part 1

Waldhausen F (1978)
The Annals of Mathematics (2) 108(2): 135-204.

Download
OA
Zeitschriftenaufsatz | Veröffentlicht | Englisch
Erscheinungsjahr
Zeitschriftentitel
The Annals of Mathematics (2)
Band
108
Zeitschriftennummer
2
Seite
135-204
ISSN
PUB-ID

Zitieren

Waldhausen F. Algebraic K-Theory of generalized free products, part 1. The Annals of Mathematics (2). 1978;108(2):135-204.
Waldhausen, F. (1978). Algebraic K-Theory of generalized free products, part 1. The Annals of Mathematics (2), 108(2), 135-204.
Waldhausen, F. (1978). Algebraic K-Theory of generalized free products, part 1. The Annals of Mathematics (2) 108, 135-204.
Waldhausen, F., 1978. Algebraic K-Theory of generalized free products, part 1. The Annals of Mathematics (2), 108(2), p 135-204.
F. Waldhausen, “Algebraic K-Theory of generalized free products, part 1”, The Annals of Mathematics (2), vol. 108, 1978, pp. 135-204.
Waldhausen, F.: Algebraic K-Theory of generalized free products, part 1. The Annals of Mathematics (2). 108, 135-204 (1978).
Waldhausen, Friedhelm. “Algebraic K-Theory of generalized free products, part 1”. The Annals of Mathematics (2) 108.2 (1978): 135-204.
Alle Dateien verfügbar unter der/den folgenden Lizenz(en):
Copyright Statement:
This Item is protected by copyright and/or related rights. [...]
Volltext(e)
Access Level
OA Open Access
Zuletzt Hochgeladen
1970-01-01T00:00:00Z

Export

Markieren/ Markierung löschen
Markierte Publikationen

Open Data PUB

Suchen in

Google Scholar